# SDR UIEA2018100102154

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,004 hours, 15,680 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT BLEED DUCT LEAK EICAS MESSAGE ON PREFLIGHT WITH RIGHT PACK ON. RERACKED AIR SUPPLY CONTROL CARD M691 IAW AMM 36-11-12, NO FAULT OR MSG. FOUND LEAK AT ISO BYPASS CHECK VLV UPPER CLAMP AREA. TIGHTEN CLAMP AND LEAK CKD GOOD IAW AMM 36-11-05.
